Alert archive / Louisiana / Tornado Warnings in 2015
Tornado Warning 67, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Dec 28, 2015, 4:00 AM CST for Saint Tammany Parish, Washington Parish, Louisiana. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 28, 2015, 4:00 AM CST (10:00 UTC)
- Expired
- Dec 28, 2015, 4:30 AM CST
- In force
- 30 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 28, 2:23 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 10.0 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1485 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 610 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 9.7
The text
As transmitted, in the capitals the NWS used until 2016.
513
WFUS54 KLIX 281000
TORLIX
LAC103-117-281030-
/O.NEW.KLIX.TO.W.0067.151228T1000Z-151228T1030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
400 AM CST MON DEC 28 2015
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN WASHINGTON PARISH IN SOUTHEASTERN LOUISIANA...
NORTHWESTERN ST. TAMMANY PARISH IN SOUTHEASTERN LOUISIANA...
* UNTIL 430 AM CST
* AT 400 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR ABITA SPRINGS...OR 7 MILES NORTHEAST OF
COVINGTON...MOVING NORTH AT 50 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
SUN AROUND 410 AM CST.
BOGALUSA AROUND 425 AM CST.
VARNADO AROUND 430 AM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE ANGIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3044 8999 3047 9010 3100 9006 3100 8973
TIME...MOT...LOC 1000Z 195DEG 45KT 3054 9000
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
CAB1 follow-up statement
406
WWUS54 KLIX 281022
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
422 AM CST MON DEC 28 2015
LAC103-281032-
/O.CAN.KLIX.TO.W.0067.000000T0000Z-151228T1030Z/
ST. TAMMANY LA-
422 AM CST MON DEC 28 2015
...THE TORNADO WARNING FOR NORTHWESTERN ST. TAMMANY PARISH IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CST FOR SOUTHEASTERN
LOUISIANA AND SOUTHERN MISSISSIPPI.
LAT...LON 3067 8989 3067 9000 3100 8996 3100 8973
TIME...MOT...LOC 1022Z 196DEG 45KT 3079 8990
$$
LAC117-281030-
/O.CON.KLIX.TO.W.0067.000000T0000Z-151228T1030Z/
WASHINGTON LA-
422 AM CST MON DEC 28 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 AM CST FOR EASTERN
WASHINGTON PARISH...
AT 422 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER BOGALUSA...MOVING NORTH AT 50 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
VARNADO AROUND 430 AM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE ANGIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3067 8989 3067 9000 3100 8996 3100 8973
TIME...MOT...LOC 1022Z 196DEG 45KT 3079 8990
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
CABWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Dec 28, 3:47 AM CST, 13 minutes earlier.
Area forecast discussion, Dec 28, 3:47 AM CST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
347 AM CST MON DEC 28 2015
.SHORT TERM...
MAIN CONCERNS CONTINUE TO BE SEVERE WEATHER FROM ROTATING STORMS
AHEAD OF A SQUALL LINE AND A STRONG WIND SHIFT WITH SQUALL LINE
ALONG THE FRONTAL BOUNDARY...MOVING EAST AROUND 35 MPH. REFER TO
LATEST TORNADO WATCH AND WIND ADVISORY FOR MORE DETAILS. THESE
HEADLINES WILL BE REMOVED IN A TIMELY MANNER THROUGHOUT THE
MORNING AFTER THE SQUALL CLEARS THE COUNTY/PARISH. GRADIENT WINDS
ARE A HEALTHY 25 TO 40 MPH
OTHERWISE...HIGH PRESSURE BUILDS INTO THE AREA DURING THE DAY WITH
COLD AIR ADVECTION FINALLY BRINGING MORE SEASONABLE TEMPERATURES
TO THE REGION. WENT WITH MODEL CONSENSUS ON TEMPERATURE TRENDS
THROUGHOUT MUCH OF THE FORECAST PERIOD.
.LONG TERM...
CURRENT FRONTAL ZONE BECOMES STATIONARY IN TIME OVER THE CENTRAL
GULF OF MEXICO WITH A WAVE DEVELOPING ALOFT TO INDUCE A PERIOD OF
ISENTROPIC LIFT TUESDAY NIGHT AND WEDNESDAY AS A BETTER SURGE OF
COLD AIR PLUNGES SOUTHEAST. A STEADY RAIN WITH EMBEDDED ELEVATED
THUNDERSTORMS SHOULD LAY NEARLY AN INCH OF RAINFALL OVER THE AREA
BY END OF DAY WEDNESDAY. COLDER AIR DIGS INTO THE REGION WITH
SOME MORNINGS POSSIBLY FLIRTING WITH FREEZE THIS WEEKEND IN THE
NORTHERN FRINGES OF THE FORECAST AREA. NEW YEAR'S EVE NIGHT SHOULD
BE DRY BUT CHILLY.
&&
.AVIATION...
SHORT-TERM IMPACTS ARE WITH TIMING OF SQUALL LINE CONVECTION AND
WIND SHIFT THROUGH TERMINALS FROM KMCB-KHDC EASTWARD THIS
MORNING...BETWEEN NOW AND 14Z. KBTR IS ALREADY POST-FRONTAL WITH
CEILINGS LIFTING TO MVFR AND LOW END VFR AND SPOTTY STRATIFORM
RAINFALL IN LAG FOR ANOTHER 1-2 HOURS. CONDITIONS AT OTHER
TERMINALS WILL IMPROVE TO MVFR AND VFR CIGS POST-FRONTAL. SOME
CONSIDERATIONS TO LLWS IN THE FRONTAL ZONE.
&&
.MARINE...
STRONG ONSHORE GRADIENT WINDS WILL ABATE WITH FRONTAL PASSAGE THIS
MORNING. SQUALL GUSTS TO 50 KT POSSIBLE WITH WIND SHIFT...NEAR
MOUTH OF MS RIVER AROUND DAYBREAK AND EAST OF MS SOUND AND MS
COASTAL WATERS BEFORE 9 AM CST. THERE SHOULD BE A PERIOD OF
IMPROVEMENT BEFORE GUSTY WEST TO NORTHWEST WINDS DEVELOP AS COLD
AIR ADVECTION DEEPENS LATER TODAY...BUT LESS THAN CURRENT LEVELS.
STRONGER SURGE OF COLD AIR WILL LIKELY BRING STRONG NORTH WINDS TO
THE COASTAL WATERS WEDNESDAY...WHEN SMALL CRAFT ADVISORIES WILL
LIKELY BE NEEDED ONCE AGAIN.
&&
.DECISION SUPPORT...
DSS CODE....YELLOW.
DEPLOYED...NONE.
ACTIVATION...HIGH IMPACT AND COMMS DESKS.
ACTIVITIES...SEVERE WEATHER OPS FOR TORNADO WATCH AND WIND ADVISORY.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANC
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 61 43 60 52 / 50 10 10 70
BTR 61 43 61 53 / 20 10 10 70
ASD 65 48 62 58 / 60 10 20 70
MSY 64 49 62 57 / 50 10 10 70
GPT 68 51 62 60 / 100 20 20 70
PQL 70 53 64 61 / 100 30 20 70
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY UNTIL 5 AM CST EARLY THIS MORNING FOR LAZ037-050-
057>060-065>067-071-072.
WIND ADVISORY UNTIL 8 AM CST THIS MORNING FOR LAZ039-040-061>064-
068>070.
GM...SMALL CRAFT ADVISORY UNTIL NOON CST TODAY FOR GMZ530-532-534-536-
538-550-552-555-557-570-572-575-577.
MS...WIND ADVISORY UNTIL 5 AM CST EARLY THIS MORNING FOR MSZ069-070.
WIND ADVISORY UNTIL 8 AM CST THIS MORNING FOR MSZ071-077-080>082.
GM...SMALL CRAFT ADVISORY UNTIL NOON CST TODAY FOR GMZ532-534-536-538-
550-552-555-557-570-572-575-577.
&&
24/RRHazardous weather outlook, Dec 28, 12:06 AM CST, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NEW ORLEANS LA 1206 AM CST MON DEC 28 2015 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-281815- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1206 AM CST MON DEC 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT TORNADO WATCH 573 IS IN EFFECT UNTIL 5 AM CST FOR COUNTIES AND PARISHES WEST OF THE I-55 CORRIDOR...INCLUDING THE METRO BATON ROUGE AREA. ANOTHER TORNADO WATCH MAY BE ISSUED TOWARDS MORNING FOR AREAS SOUTH AND EAST. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT FOR THE ENTIRE OUTLOOK AREA WEST OF THE US HIGHWAY 49 CORRIDOR. A SQUALL LINE ASSOCIATED WITH A COLD FRONT WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 4O TO 60 MPH AS IT MOVES EAST THROUGH THE AREA OVERNIGHT. THE SQUALL SHOULD BE NEAR THE ATCHAFALAYA AND MISSISSIPPI RIVER BASIN SHORTLY AFTER MIDNIGHT...THE GREATER BATON ROUGE AREA BETWEEN 1 AND 2 AM...I-55 CORRIDOR BETWEEN 2 AND 3 AM...GREATER NEW ORLEANS AREA BETWEEN 3 AND 5 AM...PEARL RIVER BASIN 4 TO 6 AM...GULFPORT/US 49 CORRIDOR SHORTLY AFTER 6 AM. ISOLATED TORNADOES CAN NOT BE RULED OUT AS STRONG WINDS ARE INDICATED JUST ABOVE GROUND LEVEL. IN ADDITION...STRONG WIND GUSTS NOT ASSOCIATED WITH STORMS WILL BE POSSIBLE OVERNIGHT PRIOR TO SQUALL PASSAGE. SOME GUSTS MAY REACH 35 TO 45 MPH AT TIMES. A WIND ADVISORY IS IN EFFECT UNTIL 5 AM WEST OF I-55 CORRIDOR AND UNTIL 8 AM EAST OF I-55 CORRIDOR. A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL COASTAL WATERS TONIGHT FOR STRONG SOUTH WINDS SHIFTING TO STRONG WEST WINDS OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS EAST OF THE US 49 CORRIDOR THROUGH MID-MORNING MONDAY FOR ANTICIPATED ONGOING SQUALL LINE PASSAGE BETWEEN 6 AM AND 9 AM. SMALL CRAFT ADVISORIES ARE IN EFFECT UNTIL NOON ON MONDAY FOR ALL COASTAL WATERS. AND MAY NEED TO BE EXTENDED INTO THE AFTERNOON HOURS IN SOME AREAS. ANOTHER STRONG COLD FRONT WILL LIKELY PROMPT ANOTHER SMALL CRAFT ADVISORY ISSUANCE WEDNESDAY AND THURSDAY FOR STRONG NORTH WINDS AND ROUGH SEAS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR TONIGHT AND EARLY MONDAY MORNING FOR THE ENTIRE OUTLOOK AREA. THE SEVERE WEATHER THREAT WILL END FROM WEST TO EAST WITH THE SQUALL PASSAGE...AT WHICH TIME ACTIVATION CAN STAND DOWN. 24/RR
In the hours before
Special weather statement, Dec 28, 12:48 AM CST, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1248 AM CST MON DEC 28 2015
LAZ034-035-046-047-MSZ068-280745-
WEST FELICIANA-IBERVILLE-POINTE COUPEE-WEST BATON ROUGE-WILKINSON-
1248 AM CST MON DEC 28 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST BATON ROUGE...
CENTRAL WEST FELICIANA...POINTE COUPEE...WESTERN IBERVILLE PARISHES
IN SOUTHEASTERN LOUISIANA AND WESTERN WILKINSON COUNTIES...
AT 1247 AM CST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MARKSVILLE TO ACADIANA REGIONAL AIRPORT...AND
MOVING NORTHEAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PLAQUEMINE...NEW ROADS...ST. FRANCISVILLE...ADDIS...LIVONIA...
MARINGOUIN...FORDOCHE...ROSEDALE...GROSSE TETE...MORGANZA...BAYOU
SORREL...LOTTIE...BATCHELOR...ERWINVILLE...FORT ADAMS...RAMAH AND
LETTSWORTH.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST FOR SOUTHEASTERN
LOUISIANA AND SOUTHERN MISSISSIPPI.
LAT...LON 3098 9180 3104 9172 3104 9165 3097 9166
3103 9157 3113 9163 3123 9157 3124 9148
3132 9146 3021 9124 3010 9144 3011 9147
3023 9148 3025 9157 3031 9162 3044 9164
3050 9170 3050 9175 3071 9173 3086 9182
TIME...MOT...LOC 0647Z 210DEG 44KT 3118 9210 3002 9186Special weather statement, Dec 28, 2:15 AM CST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
215 AM CST MON DEC 28 2015
LAZ036-037-048-050-280845-
LIVINGSTON LA-EAST FELICIANA LA-ST. HELENA LA-EAST BATON ROUGE LA-
215 AM CST MON DEC 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LIVINGSTON...WESTERN
ST. HELENA...EAST BATON ROUGE AND EAST FELICIANA PARISHES UNTIL 245
AM CST...
AT 214 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR NORWOOD TO GARDERE...
AND MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BATON ROUGE...ZACHARY...BAKER...DENHAM SPRINGS...JACKSON...CLINTON...
OAK HILLS PLACE...WALKER...FRENCH SETTLEMENT...SLAUGHTER...PORT
VINCENT...WILSON...NORWOOD...PRIDE...WATSON...GARDERE...
BROWNFIELDS...GREENWELL SPRING...SHENANDOAH AND INNISWOLD.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST FOR SOUTHEASTERN
LOUISIANA AND SOUTHERN MISSISSIPPI.
LAT...LON 3034 9077 3034 9118 3093 9120 3100 9118
3100 9077
TIME...MOT...LOC 0814Z 266DEG 38KT 3099 9114 3034 9114Special weather statement, Dec 28, 2:49 AM CST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
249 AM CST MON DEC 28 2015
LAZ059-065>067-280915-
UPPER LAFOURCHE-LOWER LAFOURCHE-UPPER TERREBONNE-LOWER TERREBONNE-
249 AM CST MON DEC 28 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LAFOURCHE AND EASTERN
TERREBONNE PARISHES...
AT 249 AM CST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CHACKBAY TO NEAR HOUMA TO 13 MILES WEST OF
COCODRIE...AND MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HOUMA...THIBODAUX...GALLIANO...LAROSE...CUT OFF...LOCKPORT...GOLDEN
MEADOW...MONTEGUT...MATHEWS...COCODRIE...SCHRIEVER...GRAY...BAYOU
CANE...RACELAND...CHAUVIN...DULAC...CHACKBAY...BAYOU GAUCHE...DES
ALLEMANDS AND LUMCON CENTER BUOY.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2929 9037 2929 9038 2922 9041 2935 9043
2920 9061 2925 9063 2918 9061 2911 9071
2912 9071 2909 9086 2917 9099 2922 9087
2923 9096 2956 9082 2987 9091 2989 9054
2961 9024 2909 9022 2909 9023
TIME...MOT...LOC 0849Z 266DEG 27KT 2991 9086 2957 9075 2923 9088
CABSpecial weather statement, Dec 28, 3:17 AM CST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
317 AM CST MON DEC 28 2015
LAZ049-050-057-058-060-061-072-281000-
LIVINGSTON-SOUTHERN TANGIPAHOA-UPPER JEFFERSON-ST. CHARLES-ST. JOHN
THE BAPTIST-ASCENSION-ST. JAMES-
317 AM CST MON DEC 28 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ST. CHARLES...
SOUTHWESTERN TANGIPAHOA...SOUTHEASTERN LIVINGSTON...EASTERN ST.
JAMES...ST. JOHN THE BAPTIST...EAST CENTRAL ASCENSION AND
NORTHWESTERN JEFFERSON PARISHES...
AT 317 AM CST...A STRONG THUNDERSTORM WAS OVER RESERVE...MOVING
NORTHEAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RESERVE...LAPLACE...HAHNVILLE...METAIRIE...PONCHATOULA...GRAMERCY...
LUTCHER...WALLACE...KILLONA...NEW SARPY...GARYVILLE...TAFT...
EDGARD...DESTREHAN...NORCO...MONTZ...ST. ROSE...NORTH VACHERIE...
SOUTH VACHERIE AND LULING.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3030 9029 3019 9042 3014 9043 3009 9041
3006 9037 3006 9031 3002 9018 3002 9012
2989 9054 2989 9067 3023 9076 3050 9041
TIME...MOT...LOC 0917Z 228DEG 43KT 3009 9059
CABLocal storm report, Dec 28, 3:46 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
346 AM CST MON DEC 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM TSTM WND DMG 2 NNW PRAIRIEVILLE 30.33N 90.99W
12/28/2015 ASCENSION LA BROADCAST MEDIA
DOWNED TREE IN MAGNOLIA OAKS SUBDIVISION.
&&
ANSORGEThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 12:00 AM CST | Wind Advisory | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more | 8 hr |
| Dec 28, 12:48 AM CST | Special Weather Statement | LIX | Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 57 min |
| Dec 28, 1:35 AM CST | Tornado Warning | LIX | East Feliciana | 25 min |
| Dec 28, 1:41 AM CST | Severe Thunderstorm Warning | LIX | East Baton Rouge, Iberville, Pointe Coupee, West Baton Rouge | 30 min |
| Dec 28, 1:46 AM CST | Special Marine Warning | LIX | 89 min | |
| Dec 28, 1:51 AM CST | Tornado Warning | LIX | Iberville | 24 min |
| Dec 28, 1:55 AM CST | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Iberville | 50 min |
| Dec 28, 2:15 AM CST | Special Weather Statement | LIX | East Baton Rouge, East Feliciana | 30 min |
| Dec 28, 2:17 AM CST | Tornado Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston | 28 min |
| Dec 28, 2:22 AM CST | Severe Thunderstorm Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston | 38 min |
| Dec 28, 2:28 AM CST | Tornado Warning | LIX | Livingston, Saint Helena | 47 min |
| Dec 28, 2:35 AM CST | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Livingston, Saint James, Saint John the Baptist | 40 min |
| Dec 28, 2:41 AM CST | Tornado Warning | LIX | East Baton Rouge, East Feliciana, Livingston, Saint Helena | 49 min |
| Dec 28, 2:49 AM CST | Special Weather Statement | LIX | Lafourche, Terrebonne | 26 min |
| Dec 28, 2:53 AM CST | Tornado Warning | LIX | Livingston, Saint Helena, Tangipahoa | 67 min |
| Dec 28, 3:03 AM CST | Severe Thunderstorm Warning | LIX | Livingston, Saint Helena, Tangipahoa | 57 min |
| Dec 28, 3:05 AM CST | Severe Thunderstorm Warning | LIX | Lafourche, Terrebonne | 40 min |
| Dec 28, 3:17 AM CST | Special Weather Statement | LIX | Saint John the Baptist | 43 min |
| Dec 28, 3:20 AM CST | Special Marine Warning | LIX | 55 min | |
| Dec 28, 3:28 AM CST | Tornado Warning | LIX | Saint John the Baptist, Tangipahoa | 32 min |
| Dec 28, 3:33 AM CST | Tornado Warning | LIX | Saint Tammany, Tangipahoa, Washington | 27 min |
| Dec 28, 3:47 AM CST | Severe Thunderstorm Warning | LIX | Saint Tammany, Tangipahoa, Washington | 58 min |
| Dec 28, 4:10 AM CST | Special Weather Statement | LIX | Jefferson, Orleans | 65 min |
| Dec 28, 4:11 AM CST | Special Marine Warning | LIX | 64 min | |
| Dec 28, 4:28 AM CST | Tornado Warning | LIX | Saint Tammany | 32 min |
| Dec 28, 4:29 AM CST | Severe Thunderstorm Warning | LIX | Washington | 31 min |
| Dec 28, 4:35 AM CST | Tornado Warning | LIX | Washington | 25 min |
| Dec 28, 4:47 AM CST | Severe Thunderstorm Warning | LIX | Orleans, Plaquemines, Saint Bernard, Saint Tammany | 28 min |
| Dec 28, 4:51 AM CST | Special Marine Warning | LIX | 24 min | |
| Dec 28, 5:09 AM CST | Special Marine Warning | LIX | 66 min | |
| Dec 28, 6:07 AM CST | Special Marine Warning | LIX | 53 min | |
| Dec 28, 7:01 AM CST | Special Marine Warning | LIX | 89 min |
Nearby
Tornado Warnings in Louisiana, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.